Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 65, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 29, 2017, 6:14 PM CDT for 17 counties in Illinois. It was in force for 46 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 6:14 PM CDT (23:14 UTC)
- Expired
- Apr 29, 2017, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 103 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 6:15 PM CDT | TSTM WND DMG | 2 Sw Clinton, IL | TREES BLOWN DOWN BLOCKING SEVEN HILLS ROAD |
| Apr 29, 6:15 PM CDT | TSTM WND DMG | Atwood, IL | LARGE TREE LIMBS BLOWN DOWN |
| Apr 29, 6:20 PM CDT | TSTM WND DMG | Edgewood, IL | A SEMI WAS BLOWN OVER ON I-57 |
| Apr 29, 6:30 PM CDT | TSTM WND DMG | Tuscola, IL | POWER LINES WERE BLOWN DOWN |
| Apr 29, 6:40 PM CDT | HAIL 1.25 | 2 Sse Tolono, IL | |
| Apr 29, 6:45 PM CDT | HAIL 1 | Tolono, IL | DIME TO OCCASIONAL QUARTER SIZE HAIL |
| Apr 29, 6:50 PM CDT | TSTM WND DMG | Toledo, IL | POWER POLE SNAPPED BY HIGH WIND |
| Apr 29, 7:05 PM CDT | TSTM WND DMG | 1 W Lovington, IL | TREE BLOWN DOWN....FASCIA BLOWN OFF GARAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 3:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 568 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
946
WUUS53 KILX 292314
SVRILX
ILC019-023-025-029-035-039-041-045-049-079-113-115-139-147-159-173-
183-300000-
/O.NEW.KILX.SV.W.0065.170429T2314Z-170430T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
614 PM CDT SAT APR 29 2017
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Coles County in east central Illinois...
Northwestern Edgar County in east central Illinois...
Moultrie County in central Illinois...
Northwestern Clark County in east central Illinois...
Northwestern Richland County in southeastern Illinois...
Cumberland County in east central Illinois...
Northern Clay County in south central Illinois...
Douglas County in east central Illinois...
Effingham County in south central Illinois...
Northeastern Macon County in central Illinois...
Western Jasper County in southeastern Illinois...
Southeastern Shelby County in central Illinois...
Piatt County in central Illinois...
Central De Witt County in central Illinois...
Southwestern Vermilion County in east central Illinois...
Southeastern McLean County in central Illinois...
Champaign County in east central Illinois...
* Until 700 PM CDT
* At 613 PM CDT, severe thunderstorms were located along a line
extending from near Maroa to near Sullivan to near Kinmundy, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Champaign, Decatur, Charleston, Mattoon, Rantoul, Effingham,
Clinton, Monticello, Tuscola, Sullivan, Newton, Toledo, Urbana,
Savoy, Mahomet, St. Joseph, Tolono, Arcola, Villa Grove and
Altamont.
This includes the following highways...
Interstate 57 between mile markers 142 and 249.
Interstate 70 between mile markers 78 and 123.
Interstate 72 between mile markers 146 and 182.
Interstate 74 between mile markers 156 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3891 8870 3891 8881 3913 8881 3962 8864
4012 8904 4040 8842 4040 8827 3989 8786
3884 8822 3871 8870
TIME...MOT...LOC 2313Z 246DEG 37KT 4009 8892 3966 8857 3874 8887
HAIL...1.00IN
WIND...60MPH
$$
372 follow-up statements
162
WWUS53 KILX 292342
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
642 PM CDT SAT APR 29 2017
ILC039-113-115-292351-
/O.CAN.KILX.SV.W.0065.000000T0000Z-170430T0000Z/
De Witt-McLean-Macon-
642 PM CDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DE WITT...SOUTHEASTERN
MCLEAN AND NORTHEASTERN MACON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central, central, southeastern and east central Illinois.
LAT...LON 3871 8870 3891 8870 3891 8881 3914 8881
3962 8864 3977 8876 4010 8874 4010 8869
4028 8857 4028 8846 4038 8846 4040 8827
3989 8786 3884 8822
TIME...MOT...LOC 2341Z 246DEG 37KT 4021 8858 3978 8823 3886 8853
$$
ILC019-023-025-029-035-041-045-049-079-139-147-159-173-183-300000-
/O.CON.KILX.SV.W.0065.000000T0000Z-170430T0000Z/
Coles-Edgar-Moultrie-Clark-Richland-Cumberland-Clay-Douglas-
Effingham-Jasper-Shelby-Piatt-Vermilion-Champaign-
642 PM CDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR COLES...NORTHWESTERN EDGAR...MOULTRIE...NORTHWESTERN CLARK...
NORTHWESTERN RICHLAND...CUMBERLAND...NORTHERN CLAY...DOUGLAS...
EFFINGHAM...WESTERN JASPER...SOUTHEASTERN SHELBY...PIATT...
SOUTHWESTERN VERMILION AND CHAMPAIGN COUNTIES...
At 641 PM CDT, severe thunderstorms were located along a line
extending from near Mansfield to near Tuscola to near Bible Grove,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Champaign, Charleston, Mattoon, Rantoul, Effingham, Monticello,
Tuscola, Sullivan, Newton, Toledo, Urbana, Savoy, Mahomet, St.
Joseph, Tolono, Arcola, Villa Grove, Altamont, Arthur and Fisher.
This includes the following highways...
Interstate 57 between mile markers 142 and 249.
Interstate 70 between mile markers 78 and 123.
Interstate 72 between mile markers 157 and 182.
Interstate 74 between mile markers 161 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3871 8870 3891 8870 3891 8881 3914 8881
3962 8864 3977 8876 4010 8874 4010 8869
4028 8857 4028 8846 4038 8846 4040 8827
3989 8786 3884 8822
TIME...MOT...LOC 2341Z 246DEG 37KT 4021 8858 3978 8823 3886 8853
HAIL...1.00IN
WIND...60MPH
$$
37276
WWUS53 KILX 300008
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
708 PM CDT SAT APR 29 2017
ILC019-023-025-029-035-041-045-049-079-139-147-159-173-183-300017-
/O.EXP.KILX.SV.W.0065.000000T0000Z-170430T0000Z/
Coles-Edgar-Moultrie-Clark-Richland-Cumberland-Clay-Douglas-
Effingham-Jasper-Shelby-Piatt-Vermilion-Champaign-
708 PM CDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR COLES...NORTHWESTERN EDGAR...
MOULTRIE...NORTHWESTERN CLARK...NORTHWESTERN RICHLAND...CUMBERLAND...
NORTHERN CLAY...DOUGLAS...EFFINGHAM...WESTERN JASPER...SOUTHEASTERN
SHELBY...PIATT...SOUTHWESTERN VERMILION AND CHAMPAIGN COUNTIES HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire. However hail,
strong winds and heavy rain continue with these thunderstorms.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central, central, southeastern and east central Illinois.
Remember, a Severe Thunderstorm Warning still remains in effect for
much of east central and southeast Illinois.
LAT...LON 3871 8870 3891 8870 3891 8881 3914 8881
3962 8864 3977 8876 4010 8874 4010 8869
4028 8857 4028 8846 4038 8846 4040 8827
3989 8786 3884 8822
TIME...MOT...LOC 0007Z 246DEG 37KT 4032 8827 3989 8792 3897 8822
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:11 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 29, 3:11 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 311 PM CDT Sat Apr 29 2017 .SHORT TERM...(This evening through Sunday) ISSUED AT 310 PM CDT Sat Apr 29 2017 Will continue the flash flood watch through Sunday night east of the IL river where another 2.5-4 inches of rain is expected. Widespread showers and thunderstorms currently were along and west of I-55 and will spread back across eastern IL late this afternoon and evening. SPC continues slight risk of severe storms south of I-72 for large hail and damaging wind gusts, with 2-5% risk of tornadoes. The frontal boundary was staying close to I-70 much of today and is not getting as far north as earlier shown by models. Strong ne winds over northern CWA where gusts were 25-35 mph has caused temps to actually slip to 40-45F from Quincy to Bloomington north. Altona weather observer just called with report of sleet mixed in the the rain showers in far northern Knox county with temp down to 39F. Meanwhile some sunshine appearing in far southeast IL with temps warming into the mid to upper 70s from Robinson to Flora south with dewpoints in the mid to upper 60s and se winds. The frontal boundary near I-70 extends sw across southeast MO to 999 mb low pressure in central Texas. 12Z models eject surface low pressure into ne Kansas by sunset Sunday and will lift the front north across central IL Sunday afternoon. This will continue showers and thunderstorms tonight and Sunday. SPC day2 outlook has marginal risk of severe storms over much of IL Sunday afternoon/evening while slight risk in far southeast IL which may be expanded northward into east central IL. Lows tonight to range from nearly steady lower 40s nw of IL river, to the mid 60s in southeast IL with Lawrenceville at 67F. Highs Sunday range from mid to upper 60s nw of the IL river, to the mid 70s to lower 80s in eastern IL with the lower 80s over the Wabash river valley. && .LONG TERM...(Sunday night through Saturday) ISSUED AT 310 PM CDT Sat Apr 29 2017 554 dm 500 mb low over central NM to eject up into ne Iowa by sunrise Monday while surface low moves into the upper MS river valley and swings a cold front eastward across IL Sunday evening. This will continue high chances of showers and thunderstorms with heavy rains Sunday evening, then diminishing to after midnight Sunday night. Strong cutoff upper level low over WI Monday to keep low clouds and chances of showers around on Monday, though southeast IL will have less chances of showers being further south away from upper level low. Much cooler highs in the 50s Monday with breezy WSW winds. Isolated showers possible along and ne of I-74 Monday evening then dry conditions expected overnight Monday night and Tuesday with partly to mostly sunny skies Tuesday. Highs Tue range from lower 60s from I-74 north to the upper 60s in southeast IL. Next weather system to eject eastward into the mid/southern MS river valley by Wed and spread chances of showers back east over area by overnight Tue night into Wed and linger into Thu with highest pops southern areas. Thunderstorms chances still appear to be south of I- 64 Wed afternoon into Wed night. Cutoff low over the southern MS river valley Fri/Sat to keep chance of showers south of CWA so keeping a dry forecast from Thu night thru end of next week. Highs Wed in the upper 50s/lower 60s, then lower 60s Thu, modifying to mid to upper 60s on Friday and upper 60s to around 70F next Saturday which is closer to normal for early May. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1255 PM CDT Sat Apr 29 2017 A large area of showers and scattered embedded thunderstorms was along and north of I-72 and lifting northeast. Rain has ended at CMI and will diminish in next hour or two at SPI and DEC, while continue longer at PIA and BMI. IFR to MVFR conditions expected with this convection especially in the heavier showers. More convection expected to develop and spread across central IL later this afternoon and into tonight, and may diminish for a time again later tonight into Sunday morning. A frontal boundary just south of I-70 early this afternoon will stay south of I-72 thru Sunday morning keeping NE to E winds at 10-17 kts and gusts of 18-25 kts. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for ILZ031-037-038- 041>057-061>063-066>068-071>073. && SHORT TERM...07 LONG TERM...07 AVIATION...07
Hazardous weather outlook, Apr 29, 3:24 PM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 324 PM CDT Sat Apr 29 2017 ILZ027>030-036-040-302030- Fulton-Knox-Marshall-Peoria-Schuyler-Stark- 324 PM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms will move over the area through tonight. Some strong storms will be possible. Localized heavy rain is possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... More showers and thunderstorms will be likely Sunday through Sunday night as a series of weather systems move through the area. Rainfall amounts over this 3 day period could range from 2.5 to 4 inches, with the highest amounts falling Saturday night. The heavy rain will produce possible localized flooding, as well as river flooding across the region. Flooding is expected to develop along portions of the Spoon River late this weekend, and major flooding is expected to develop on the Illinois River early next week. Please see the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ031-037-038-041>057-061-302030- Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- Mason-McLean-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby- Tazewell-Vermilion-Woodford- 324 PM CDT Sat Apr 29 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms will move over the area through tonight. Some strong to severe storms will be possible. Large hail and damaging winds will be the main threat, with a brief tornado also possible. Localized heavy rain is possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... More showers and thunderstorms will be likely Sunday through Sunday night as a series of weather systems move through the area. Rainfall amounts over this 3 day period could range from 3 to 5 inches, with the highest amounts falling Saturday night. The heavy rain will produce possible localized flooding, as well as river flooding across the region. Strong storms will also be possible on Sunday. Hail and gusty winds will be the main threat in the afternoon. Moderate to major flooding is expected to develop along portions of the Sangamon, Mackinaw, Vermilion and Illinois Rivers this weekend into next week, as well as Salt Creek. Please see the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening. ILZ062-063-066>068-071>073-302030- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 324 PM CDT Sat Apr 29 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms are expected over southeast Illinois today and tonight. Scattered severe storms will be possible this afternoon and evening. Large hail and damaging winds will be possible from the strongest storms. A brief tornado will also be possible. Localized heavy rain will also be possible from the strongest storms. Some localized flooding is possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... More showers and thunderstorms will be likely Sunday through Sunday night as a series of weather systems move through the area. Rainfall amounts over this 3 day period could range from 4 to more than 5 inches, with the highest amounts falling Saturday night. The heavy rain falling on saturated soil from earlier storms will produce rapid runoff and a potential for localized flooding, as well as river flooding across the region. Strong storms will also be possible on Sunday. Hail and gusty winds will be the main threat in the afternoon. Flooding along portions of the Little Wabash, Embarras, and Wabash rivers will develop and continue into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening. 37
In the hours before
Local storm report, Apr 29, 5:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
558 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL DECATUR 39.85N 88.93W
04/29/2017 E1.00 INCH MACON IL PUBLIC
1 MILE SOUTHWEST OF MILLIKIN UNIVERSITY
&&
GEELHARTLocal storm report, Apr 29, 6:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
04/29/2017 M1.74 INCH KNOX IL MESONET
STORM TOTAL, INCLUDING 1.65 INCHES SINCE 1030 AM. SWOP
REPORT
&&
GEELHARTLocal storm report, Apr 29, 6:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
602 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/29/2017 M2.64 INCH FULTON IL MESONET
0601 PM HEAVY RAIN ROANOKE 40.80N 89.20W
04/29/2017 M1.90 INCH WOODFORD IL EMERGENCY MNGR
0521 PM HAIL TAYLORVILLE 39.52N 89.26W
04/29/2017 E0.88 INCH CHRISTIAN IL TRAINED SPOTTER
FELL ON NORTHEAST SIDE OF TAYLORVILLE
&&
GEELHARTLocal storm report, Apr 29, 6:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
604 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 2 SSW HARTSBURG 40.22N 89.45W
04/29/2017 LOGAN IL EMERGENCY MNGR
SEMI BLOWN OVER ON I-155 AT MILE MARKER 4
&&
GEELHARTLocal storm report, Apr 29, 6:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
606 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 2 E PAWNEE 39.59N 89.54W
04/29/2017 SANGAMON IL AMATEUR RADIO
6 EMPTY TRAIN COAL CARS DERAILED DUE TO HIGH WINDS. TIME
ESTIMATED.
&&
GEELHARTLocal storm report, Apr 29, 6:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
608 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD CUBA 40.49N 90.19W
04/29/2017 FULTON IL DEPT OF HIGHWAYS
FLOODED ROADS IN PARTS OF THE COUNTY. HIGHWAY 9 CLOSED
DUE TO HIGH WATER. ABOUT 4 INCHES OF WATER ON THE ROAD.
0600 PM HEAVY RAIN CUBA 40.49N 90.19W
04/29/2017 M3.00 INCH FULTON IL EMERGENCY MNGR
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 6:19 AM CDT | Flash Flood Warning | ILX | Clark, Coles, Cumberland, Edgar | 6 hr |
| Apr 29, 7:56 AM CDT | Flash Flood Warning | ILX | Crawford, Jasper | 6 hr |
| Apr 29, 4:40 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 6 hr |
| Apr 29, 4:46 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 44 min |
| Apr 29, 4:50 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 40 min |
| Apr 29, 5:16 PM CDT | Flash Flood Warning | ILX | Christian, Sangamon | 6 hr |
| Apr 29, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 49 min |
| Apr 29, 5:34 PM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler | 6 hr |
| Apr 29, 5:50 PM CDT | Tornado Warning | ILX | Macon, Moultrie, Shelby | 25 min |
| Apr 29, 6:10 PM CDT | Flash Flood Warning | ILX | Fulton, Mason, Peoria, Tazewell, Woodford | 6 hr |
| Apr 29, 6:22 PM CDT | Flash Flood Warning | ILX | Coles, Cumberland, Effingham, Jasper, Macon, Moultrie and 1 more | 6 hr |
| Apr 29, 6:43 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Edgar, Piatt, Vermilion | 6 hr |
| Apr 29, 6:50 PM CDT | Flash Flood Warning | ILX | Clark, Crawford | 6 hr |
| Apr 29, 6:56 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 49 min |
| Apr 29, 6:57 PM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.